We use maximal exponential models to characterize a suitable polar cone in a mathematical convex optimization framework. A financial application of this result is provided, leading to a duality minimax theorem related to portfolio exponential utility maximization.

Exponential models by Orlicz spaces and applications / Santacroce, Marina; Siri, Paola; Trivellato, Barbara. - In: JOURNAL OF APPLIED PROBABILITY. - ISSN 0021-9002. - ELETTRONICO. - 55:3(2018), pp. 682-700. [10.1017/jpr.2018.45]

Exponential models by Orlicz spaces and applications

Santacroce, Marina;Siri, Paola;Trivellato, Barbara
2018

Abstract

We use maximal exponential models to characterize a suitable polar cone in a mathematical convex optimization framework. A financial application of this result is provided, leading to a duality minimax theorem related to portfolio exponential utility maximization.
File in questo prodotto:
File Dimensione Formato  
16571revision.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: 2. Post-print / Author's Accepted Manuscript
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 330.92 kB
Formato Adobe PDF
330.92 kB Adobe PDF Visualizza/Apri
Exponential models by Orlicz spaces.pdf

non disponibili

Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 4.64 MB
Formato Adobe PDF
4.64 MB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2720784